# SDR 02FDEA00898

- Difficulty date: November 26, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 45,575 hours, 27,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 1070, RBL 53, WL 208.   REPAIRED FLOORBEAM IAW SRM.
